# SDR DALA2018122407382

- Difficulty date: December 24, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 63,387 hours, 24,767 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Le Flaps System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4325642) DURING LANDING APPROACH AFTER SELECTING FLAPS 1 @ 240 KNOTS, RECEIVED A LE FLAPS TRANSIT LIGHT WITH ILLUMINATION OF THE #4 LE FLAP TRANSIT LIGHT. DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE R/R #4 LE FLAP EXTEND SENSOR PER B737 AMM 27-88. ALL OPS NORMAL.
